# SDR DL72W971588

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED INSIDE VERT STAB ACCESS 9504 2ND BAY DOWN ON LEFT SIDE.  REPAIRED PER M/M 55-30-0 FIG 803.
